# SDR DALA1205510175

- Difficulty date: February 1, 2012
- Submitted: February 2, 2012
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 96,161 hours, 14,181 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 0581416
- Part serial: 9290
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CABIN CREW REPORTS SEVERAL FWD CABIN LIGHTS WENT OUT ELECTRICAL SMELL IN CABIN.  FOUND BAD BALLAST D02690 M00671.  REPLACED BALLAST P/N 05814-16 PER AMM B767-300 33-21.  PVHD PNL RE-INSTALLED FWD CABIN OVHD LIGHTS, OP NORMAL.   ETOPS CATEGORY 'E': PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS
